# SDR UIEA200700069

- Difficulty date: February 11, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 28,623 hours, 4,395 cycles
- Engine: Ge CF680C2B2
- Engine time: 32,382 hours, 4,845 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: 179339
- Condition: Unserviceable
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD QTY LOW NR 2 EICAS MSG QTY 0.  FOUND HYD FLUID LEAKING FROM NR 2 EDP (FLUID STILL IN SYSTEM).  REMOVED AND REPLACED NR 2 EDP PER MM 29-11-08, OPS, LEAK CHECK OK AND ALL INDICATION ON PRESSURE NORMAL.  REMOVED AND REPLACED NR 2 CASE DRAIN FILTER PER MM 29-11-14 CHECKED OK PER MM 29-11-14.
